# SDR FDEA2020051510870

- Difficulty date: May 1, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 33,292 hours, 23,140 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407617
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING  # 9 SLAT LOWER COVE PANEL SKIN HAS A CRACK AT  WS 594. REMOVED AND REINSTALLED #9 LEADING EDGE SLAT IAW B757 AMM 27-81-02-4, FABRICATED   AND INSTALLED LOWER COVE PANEL IAW B757 SRM 51-40-02-06 AND B, DWGS. 114N4003, REV.   E AND REV. B, B DWG : 114N4076 REV. C. PERFORMED SATISFACTORY OPERATIONAL CHECK   LEADING SLAT AND FLAPS IAW B757 AMM 27-81-005 AND 27-51-005
